# SDR COMA0460415

- Difficulty date: July 15, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 25,921 hours, 24,790 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 504A
- Condition: Malfunctioned
- Location: Nr 3 Hyd
- Part time: 12,732 hours, 12,097 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5605 LANDING GEAR DISAGREE WARNING.  COULD NOT DUPLICATE.  REPLACED THE NR 3 HYDRAULIC RESERVOIR.
